# SDR SWAA031010

- Difficulty date: May 6, 2003
- Submitted: May 13, 2003
- Operation: Air carrier
- Aircraft: N698SW
- Make and model: Boeing 737317
- Aircraft serial: 23176
- Aircraft time: 51,237 hours, 43,566 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 6546543
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED D-CHECK, FOUND FUSELAGE FRAMES CRACKED (2 EA) AT STRINGER 9R, BS 440 & BS 867.  REPAIRED FUSELAGE FRAMES PER BFG ER.
